Panadol with Optizorb for Pain Relief, Paracetamol – 500mg 50 Tablets

SKU 2660725 Categories ,

$9.99

In stock

Panadol with Optizorb for Pain Relief, Paracetamol – 500mg 50 Tablets

Panadol with Optizorb Tablets provide advanced absorption* compared with regular Panadol tablets. It contains a patented delivery system which allows it to deliver paracetamol more efficiently* to the body for pain relief, while remaining gentle on stomachs.

$9.99

In stock

Description

Panadol with Optizorb Tablets provide advanced absorption* compared with regular Panadol tablets. It contains a patented delivery system which allows it to deliver paracetamol more efficiently to the body for pain relief, while remaining gentle on stomachs.

Panadol with Optizorb Tablets provide temporary effective relief of pain and discomfort associated with:

    • Headaches/Tension Headache
    • Toothache/Dental pain
    • Cold & flu symptoms
    • Migraine headaches
    • Muscular aches
    • Arthritis/Osteoarthritis
    • Backache
    • Period pain

Panadol with Optizorb Pain Relief Tablets also reduce fever.

Panadol with Optizorb Tablets contains a patented delivery system which allows it to deliver paracetamol more efficiently by breaking down faster than regular Panadol tablets to provide pain relief.

Advanced absorption* compared with regular Panadol tablets.

    • Gentle on stomachs.
    • Reduces fever.
    • Provides temporary effective relief of pain and discomfort.

Advanced Absorption
Gentle on the stomach
Suitable for breastfeeding mothers
Reduces Fever
Lasts Up To 6 Hours

Warnings:

Always read the label and follow the directions for use.
Do not use Panadol
– If you are allergic to paracetamol or hydroxybenzoates.
– If using other medicines containing paracetamol.
– For children below age 7, except on medical advice.
– For more than 48 hours for children aged 7-17 except on medical advice.
– For more than a few days at a time in adults except on medical advice.
– If any of the seals on this packaging are broken.
– If the package use-by date below has expired.
– Until you read the enclosed leaflet carefully.

Directions

Age: 7-12, Tablets: 1/2-1, How often: every 4-6 hrs with water as required (maximum 4 tablets in 24 hrs).
12- Adult, Tablets: 1-2, How often: every 4-6 hrs with water as required (maximum 8 tablets in 24 hrs).

Ingredients:

500mg Paracetamol
Each tablet contains Paracetamol 500mg.
Also contains Hydroxybenzoates as preservative

ALWAYS READ THE LABEL. USE ONLY AS DIRECTED. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. INCORRECT USE MAY BE HARMFUL. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.

Additional information

Colour

No Colour

Size

No Size

Brand

Panadol

SHOP

PRESCRIPTIONS

MEDSUPPORT

ARTICLES

QUESTIONS

CONTACT

 

ZOOM is here to help! One of our pharmacists will get in touch shortly.